Radiation-induced hemorrhagic duodenitis associated with sorafenib treatment

Shunichi Yanai, Shotaro Nakamura, Aritsune Ooho, Shigeo Nakamura, Motohiro Esaki, Koichi Azuma, Takanari Kitazono, Takayuki Matsumoto

研究成果: ジャーナルへの寄稿学術誌査読

5 被引用数 (Scopus)

抄録

Sorafenib, an oral inhibitor of multiple tyrosine kinase receptors, has been widely used as a standard medical treatment for advanced hepatocellular carcinoma (HCC). Here, we report a 66-year-old male patient who developed gastrointestinal bleeding due to radiation-induced hemorrhagic duodenitis associated with sorafenib treatment. We started oral administration of sorafenib because of the recurrence of HCC with lung metastases. The patient had been treated by radiotherapy for para-aortic lymph node metastases from HCC 4 months before the bleeding. Esophagogastroduodenoscopy (EGD) revealed edematous reddish mucosa with friability and telangiectasia in the second portion of the duodenum. Computed tomography and capsule endoscopy revealed that the hemorrhagic lesions were located in the distal duodenum. After discontinuation of sorafenib, the bleeding disappeared and a follow-up EGD confirmed improvement of duodenitis. Based on these findings, the diagnosis of radiation-induced hemorrhagic duodenitis associated with sorafenib was made.

本文言語英語
ページ(範囲)116-119
ページ数4
ジャーナルClinical Journal of Gastroenterology
8
3
DOI
出版ステータス出版済み - 6月 30 2015

!!!All Science Journal Classification (ASJC) codes

  • 消化器病学

フィンガープリント

「Radiation-induced hemorrhagic duodenitis associated with sorafenib treatment」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル